Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subalgebras of finite codimension in semiprojective $C^*$-algebras


Author: Dominic Enders
Journal: Proc. Amer. Math. Soc. 145 (2017), 4795-4805
MSC (2010): Primary 46L05
DOI: https://doi.org/10.1090/proc/13620
Published electronically: May 26, 2017
MathSciNet review: 3691996
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that semiprojectivity of a $C^*$-algebra is preserved when passing to $C^*$-subalgebras of finite codimension. In particular, any pullback of two semiprojective $C^*$-algebras over a finite-dimensional $C^*$-algebra is again semiprojective.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L05

Retrieve articles in all journals with MSC (2010): 46L05


Additional Information

Dominic Enders
Affiliation: Westfälische Wilhelms-Universität, Fachbereich Mathematik, Einsteinstrasse 62, 48149 Münster, Germany
MR Author ID: 1101375
Email: d.enders@uni-muenster.de

Received by editor(s): July 20, 2016
Received by editor(s) in revised form: December 5, 2016
Published electronically: May 26, 2017
Additional Notes: This work was supported by the SFB 878 Groups, Geometry and Actions and the Danish National Research Foundation through the Centre for Symmetry and Deformation (DNRF92)
Communicated by: Adrian Ioana
Article copyright: © Copyright 2017 American Mathematical Society